# SDR ASAA12511520

- Difficulty date: May 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,215 hours, 5,155 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR UNRELIABLE. WORKS NORMALLY FOR A WHILE THEN PAINTS SOLID GROUND CONTACT FOR 320 NM (IN RANGE REGARDLESS OF TILT POSITION) THEN CYCLES BACK TO NORMAL OPERATION.  COULD NOT DUPLICATE. OPS CHECKED NORMAL AND GROUND CLUTTER SUPPERSSION TEST REF MM 34-43-00 GROUND VERIFICATION TEST SUCCESSFUL.
